# SDR 0101881155

- Difficulty date: May 17, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Aircraft time: 74,163 hours, 29,864 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANTS REPORTED FUMES AND FINE MIST IN CABIN.  FOLLOWED COM PROCEDURE.  SMOKE DISSIPATED AFTER NR 1 PACK TURNED OFF.  FLIGHT CONTINUED TO MCO FOR AN UNEVENTFUL LANDING.  MAINTENANCE FOUND NR 1 PACK CONTAMINATED WITH OIL.  REPLACED ALL THREE COALESCER BAGS.  MEL NR 1 PACK.  SYSTEM OPERATIONAL CHECK GOOD.
